Alert archive / Georgia / Freeze Warnings in 2015

Freeze Warning 1, NWS Atlanta, GA

March 27, 201536 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Mar 27, 2015, 5:24 AM EDT for 36 counties in Georgia. It took effect at Mar 28, 2015, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 27, 2015, 5:24 AM EDT (09:24 UTC)
In effect from
Mar 28, 2015, 2:00 AM EDT
Expired
Mar 28, 2015, 10:00 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 36 counties

Banks County, GA, Barrow County, GA, Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Heard County, GA, Jackson County, GA, Lumpkin County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 97 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WWUS72 KFFC 270924
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 AM EDT FRI MAR 27 2015

GAZ001>005-011-012-019-020-272000-
/O.UPG.KFFC.FZ.A.0001.150328T0600Z-150328T1400Z/
/O.NEW.KFFC.FZ.W.0001.150328T0600Z-150328T1400Z/
/O.NEW.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD-
BARTOW-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE
524 AM EDT FRI MAR 27 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH
IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...PARTS OF NORTHWEST GEORGIA...NORTH AND WEST OF A 
  CAVE SPRING TO CARTERSVILLE TO CONASAUGA LAKE LINE.

* TEMPERATURES...IN THE LOW 30S SATURDAY MORNING AND UPPER 20S TO
  AROUND 30 SUNDAY MORNING.

* TIMING...EARLY SATURDAY MORNING...2AM TO 10AM.

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH
AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE
PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES.

&&

$$

GAZ021>025-027-030>039-041>062-272000-
/O.NEW.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN
524 AM EDT FRI MAR 27 2015

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING.

* LOCATIONS...ALL OF NORTH GEORGIA AND A PORTION OF CENTRAL
  GEORGIA FROM FRANKLIN TO GRIFFIN TO WARRENTON.

* TEMPERATURES...28 TO 32.

* TIMING...LATE SATURDAY NIGHT INTO SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH
AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE
PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES.

&&

$$
4 follow-up statements
343 
WWUS72 KFFC 271601
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1201 PM EDT FRI MAR 27 2015

GAZ001>005-011-012-019-020-280015-
/O.CON.KFFC.FZ.W.0001.150328T0600Z-150328T1400Z/
/O.CON.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD-
BARTOW-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE
1201 PM EDT FRI MAR 27 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* LOCATIONS...PARTS OF NORTHWEST GEORGIA...NORTH AND WEST OF A
  CAVE SPRING TO CARTERSVILLE TO CONASAUGA LAKE LINE SATURDAY
  MORNING FOR THE FREEZE WARNING. FOR ALL OF NORTH GEORGIA SUNDAY
  MORNING FOR THE FREEZE WATCH.

* TEMPERATURES...IN THE LOW 30S SATURDAY MORNING AND UPPER 20S 
  TO AROUND 30 SUNDAY MORNING.

* TIMING...EARLY SATURDAY MORNING...2AM TO 10AM FOR THE FREEZE
  WARNING. LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING FOR THE
  FREEZE WATCH.

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ006>009-013>016-280015-
/O.EXA.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
1201 PM EDT FRI MAR 27 2015

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING.

* LOCATIONS...ALL OF NORTH GEORGIA AND A PORTION OF CENTRAL
  GEORGIA FROM FRANKLIN TO GRIFFIN TO WARRENTON.

* TEMPERATURES...MID TO UPPER 20S.

* TIMING...LATE SATURDAY NIGHT INTO SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ021>025-027-030>039-041>062-280015-
/O.CON.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-
INCLUDING THE CITIES OF...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN
1201 PM EDT FRI MAR 27 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* LOCATIONS...ALL OF NORTH GEORGIA AND A PORTION OF CENTRAL 
  GEORGIA FROM FRANKLIN TO GRIFFIN TO WARRENTON.

* TEMPERATURES...28 TO 32.

* TIMING...LATE SATURDAY NIGHT INTO SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$
674 
WWUS72 KFFC 271909
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT FRI MAR 27 2015

GAZ006>009-013>016-021>025-030>035-041>045-052>055-280315-
/O.EXA.KFFC.FZ.W.0001.150328T0600Z-150328T1400Z/
/O.CON.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
FANNIN-GILMER-UNION-TOWNS-PICKENS-DAWSON-LUMPKIN-WHITE-CHEROKEE-
FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB-NORTH FULTON-
GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
HEARD-COWETA-FAYETTE-CLAYTON-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...GAINESVILLE...
MARIETTA...ATLANTA...LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...
EAST POINT...DECATUR...NEWNAN...PEACHTREE CITY
309 PM EDT FRI MAR 27 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY. A FREEZE WATCH IS ALSO IN EFFECT FOR LATE SATURDAY NIGHT
AND EARLY SUNDAY MORNING.

* LOCATIONS...NORTH OF A LINE FROM FRANKLIN TO FAYETTEVILLE TO
  LAWRENCEVILLE TO HOMER FOR THE FREEZE WARNING SATURDAY MORNING.
  NORTH OF A LINE FROM HAMILTON TO MACON TO LOUISVILLE FOR THE
  FREEZE WATCH SUNDAY MORNING.

* TEMPERATURES...LOWER 30S...EXCEPT MID TO UPPER 20S...MOUNTAINS
  SATURDAY MORNING. MID 20S TO LOWER 30S...EXCEPT LOW TO MID 20S
  MOUNTAINS...SUNDAY MORNING.

* TIMING...2 AM TO 10 AM SATURDAY MORNING FOR THE FREEZE WARNING
  AND LATE SATURDAY NIGHT INTO SUNDAY MORNING FOR THE FREEZE
  WATCH.

* IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION.

&&

$$

GAZ001>005-011-012-019-020-280315-
/O.CON.KFFC.FZ.W.0001.150328T0600Z-150328T1400Z/
/O.CON.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD-
BARTOW-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE
309 PM EDT FRI MAR 27 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* LOCATIONS...NORTH OF A LINE FROM FRANKLIN TO FAYETTEVILLE TO
  LAWRENCEVILLE TO HOMER FOR THE FREEZE WARNING SATURDAY MORNING.
  NORTH OF A LINE FROM HAMILTON TO MACON TO LOUISVILLE FOR THE
  FREEZE WATCH SUNDAY MORNING.

* TEMPERATURES...MID 20S TO LOWER 30S BOTH SATURDAY AND SUNDAY
  MORNINGS.

* TIMING...2AM TO 10AM SATURDAY FOR THE FREEZE WARNING. LATE
  SATURDAY NIGHT AND EARLY SUNDAY MORNING FOR THE FREEZE WATCH.

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ066>076-078-079-081>084-280315-
/O.EXA.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-CRAWFORD-BIBB-TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON
309 PM EDT FRI MAR 27 2015

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING.

* LOCATIONS...NORTH OF A LINE FROM HAMILTON TO MACON TO LOUISVILLE.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ027-036>039-046>051-056>062-280315-
/O.CON.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-
MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-
HANCOCK-WARREN-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...GRIFFIN
309 PM EDT FRI MAR 27 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* LOCATIONS...NORTH OF A LINE FROM HAMILTON TO MACON TO LOUISVILLE.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$
066 
WWUS72 KFFC 280243
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1043 PM EDT FRI MAR 27 2015

GAZ001>009-011>016-019>025-030>035-041>045-052>055-281045-
/O.CON.KFFC.FZ.W.0001.150328T0600Z-150328T1400Z/
/O.CON.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-HEARD-COWETA-FAYETTE-CLAYTON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...NEWNAN...PEACHTREE CITY
1043 PM EDT FRI MAR 27 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SATURDAY... 

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

* LOCATIONS...NORTH OF A LINE FROM FRANKLIN TO FAYETTEVILLE...
  LAWRENCEVILLE AND HOMER FOR THE FREEZE WARNING SATURDAY MORNING.
  NORTH OF A LINE FROM HAMILTON TO MACON AND LOUISVILLE FOR THE
  FREEZE WATCH SUNDAY MORNING.

* TEMPERATURES...LOWER 30S...EXCEPT MID TO UPPER 20S IN THE MOUNTAINS
  SATURDAY MORNING. MID 20S TO LOWER 30S...EXCEPT LOW TO MID 20S IN
  THE MOUNTAINS SUNDAY MORNING.

* TIMING...2 AM TO 10 AM SATURDAY MORNING FOR THE FREEZE WARNING AND
  LATE SATURDAY NIGHT INTO SUNDAY MORNING FOR THE FREEZE WATCH.

* IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN
AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE
WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION
AND YOUNG TREES.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN
OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA
ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ027-036>039-046>051-056>062-066>076-078-079-081>084-281045-
/O.CON.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-
MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-
HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-CRAWFORD-BIBB-
TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...
GRIFFIN...MILLEDGEVILLE...MACON
1043 PM EDT FRI MAR 27 2015

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

* LOCATIONS...NORTH OF A LINE FROM HAMILTON TO MACON AND LOUISVILLE. 

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN
AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE
WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION
AND YOUNG TREES.

&&

$$
408 
WWUS72 KFFC 280758
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 AM EDT SAT MAR 28 2015


GAZ001>009-011>016-019>025-030>035-041>045-052>055-281600-
/O.UPG.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
/O.NEW.KFFC.FZ.W.0002.150329T0400Z-150329T1400Z/
/O.CON.KFFC.FZ.W.0001.000000T0000Z-150328T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-HEARD-COWETA-FAYETTE-CLAYTON-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...NEWNAN...PEACHTREE CITY
358 AM EDT SAT MAR 28 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

...FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...NORTH OF A LINE FROM FRANKLIN TO FAYETTEVILLE...
  LAWRENCEVILLE AND HOMER FOR THE FREEZE WARNING THIS MORNING.
  NORTH OF A LINE FROM HAMILTON TO MACON AND LOUISVILLE FOR THE
  FREEZE WARNING SUNDAY MORNING.

* TEMPERATURES...LOWER 30S...EXCEPT MID TO UPPER 20S IN THE
  MOUNTAINS THIS MORNING. MID 20S TO LOWER 30S...EXCEPT LOW TO MID
  20S IN THE MOUNTAINS SUNDAY MORNING.

* TIMING...2 AM TO 10 AM THIS MORNING FOR THE FREEZE WARNING.
  MIDNIGHT TO 8 AM SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION.

&&

$$

GAZ027-036>039-046>051-056>062-066>076-078-079-081>084-281600-
/O.UPG.KFFC.FZ.A.0002.150329T0400Z-150329T1400Z/
/O.NEW.KFFC.FZ.W.0002.150329T0400Z-150329T1400Z/
MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-
MORGAN-GREENE-TALIAFERRO-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-
HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-CRAWFORD-BIBB-
TWIGGS-WILKINSON-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...
GRIFFIN...MILLEDGEVILLE...MACON
358 AM EDT SAT MAR 28 2015

...FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...NORTH OF A LINE FROM HAMILTON TO MACON AND 
  LOUISVILLE.

* TEMPERATURES...IN THE LOWER 30S.

* TIMING...MIDNIGHT TONIGHT TO 10AM SUNDAY MORNING. 

* IMPACTS...FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 27, 4:59 AM EDT, 25 minutes earlier.

Area forecast discussion, Mar 27, 4:59 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 AM EDT FRI MAR 27 2015

...FREEZE WARNING IN EFFECT FOR NW GEORGIA FRIDAY NIGHT...
...FREEZE WATCH IN EFFECT FOR NORTH AND PORTIONS OF CENTRAL
GEORGIA FOR SUNDAY MORNING...

.SHORT TERM /TODAY THROUGH SATURDAY/...
COLD FRONT HAS NOW PUSHED ALONG ROUGHLY A COLUMBUS TO ATHENS LINE
AT THIS HOUR WITH MID 40S MOVING INTO THE NW CORNER OF THE STATE
WHILE LOWER TO MID 60S REMAIN ACROSS THE SOUTH. SEEING
PRECIPITATION AHEAD AND BEHIND THE FRONT WITH THE MAIN DIFFERENCE
BEING MODERATE SHOWERS IN WARM MOIST AIR AHEAD AND JUST LIGHT RAIN
IN COOLER POST FRONTAL ENVIRONMENT. NO THUNDER NOTED FOR THE LAST
SEVERAL HOURS AND WILL GENERALLY JUST CARRY -SHRA FOR THE
INITIALIZED GRID SET THIS MORNING.

FOR TODAY...NOT READY TO ENTIRELY GIVE UP ON THUNDER POTENTIAL AS
MODELS CONTINUE TO SLOW DOWN PROGRESSION OF FRONT AND ASSOCIATED
PRECIP. THERE STILL APPEARS TO BE A SMALL OPPORTUNITY FOR SOME
DESTABILIZATION OVER THE FAR EAST AND SOUTHEAST PORTIONS PRIOR TO
FRONTAL PASSAGE DURING THE MID MORNING HOURS. WILL INCLUDE ISOLATED
THUNDER IN THESE AREAS BUT WILL MONITOR TRENDS THROUGH DAYBREAK
AND MAY BE ABLE TO REMOVE COMPLETELY.

AS MENTIONED...MODELS SLOWER WITH PROGRESSION OF CLEARING LINE AND
HAVE HELD ONTO POPS THROUGH THIS AFTERNOON WITH EVEN SOME WRAP
AROUND POTENTIAL FOR THE FAR NORTHERN ZONES. OTHERWISE...MAIN
ISSUE TODAY WILL BE THE WINDS WHICH LOOKS TO INCREASE TO THE 15 TO
25 MPH RANGE MAINLY IN GUSTS. LOOKS TO BE JUST SHORT OF WIND
ADVISORY BUT WILL NEED TO MONITOR CLOSELY.

STRONG COLD AIR ADVECTION PATTERN SETS UP TONIGHT ALLOWING FOR
POTENTIAL FREEZING TEMPERATURES ACROSS THE NORTHERN TIER. FREEZE
PROGRAM DOES NOT START UNTIL APRIL 15TH FOR NE GA SO NO WARNING
THERE BUT WILL UPGRADE THE WATCH TO A WARNING FOR THE NW PORTION.
WINDS WILL REMAIN ELEVATED AND THERE WILL BE CONTINUED MID A HIGH
LEVEL CLOUDS SO NOT A SLAM DUNK ON THIS ONE BUT ENOUGH EVIDENCE IN
GUIDANCE NUMBERS TO ROLL WITH A WARNING.

DEESE

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
THE EXTENDED FORECAST STARTS OFF WITH A HIGH PRESSURE RIDGE
BUILDING SOUTH OUT OF THE GREAT LAKE STATES PUSHING A WEAK
FRONTAL BOUNDARY SOUTH OF THE STATE. TEMPERATURES SUNDAY MORNING
STILL APPEAR TO BE THE COLDEST WE WILL SEE THIS FORECAST PERIOD.
GENERAL FREEZING LINE RUNNING FROM LAGRANGE IN THE WEST TO AUGUSTA
IN THE EAST. WILL BE ISSUING A FREEZE WATCH FOR SUNDAY MORNING.
DEPENDING ON JUST HOW LOW THE TEMPS GET FROST CAN ALSO BE A
CONCERN DOWN INTO CENTRAL AND PORTIONS OF SOUTH GA SUNDAY MORNING
AS WELL. GFS AND ECMWF IN GOOD AGREEMENT SHOWING ANOTHER FRONT
MOVING THROUGH THE AREA MONDAY. WILL CONTINUE WITH CHANCE OF
PRECIPITATION IN THE FORECAST. INSTABILITY IS A BIT LOW SO WILL
KEEP JUST SHOWERS...NO THUNDER. MODELS THEN SHOW A WAVE MOVING
EAST OUT OF TX TUE AND PUSHING INTO GA WED. THE GFS IS A BIT
STRONGER WITH THIS WAVE THAN THE ECMWF...BUT THEY BOTH SHOW THE
SAME GENERAL PATTERN. FOR NOW...HAVE CHANCE POPS IN WED THROUGH
FRIDAY BUT STILL KEEPING THUNDER OUT AS INSTABILITIES STAY LOW FOR
THIS TIME OF YEAR. WILL KEEP AN EYE ON THIS THE NEXT FEW DAYS AS
WOULD NOT BE SURPRISED TO SEE THE MODELS EVOLVE AS THINGS GET
CLOSER TO MID WEEK.

01

&&

.CLIMATE...

RECORDS FOR 03-29

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      85 1928     47 1959     62 1977     25 1887
                                        1907
   KATL      84 1989     43 1894     65 1924     25 1887
                1945
   KCSG      89 2007     52 2001     67 1997     32 1955
                                                    1953
                                                    1948
   KMCN      87 1907     47 1926     67 1924     30 1966

AVIATION...
06Z UPDATE...
COLD FRONT HAS MADE ITS WAY INTO THE NORTHERN MOST TAF SITES BU
-SHRA CONTINUE EVEN BEHIND THIS FRONTAL BOUNDARY. A MIXED BAG THUS
FAR OF IFR...MVFR AND VFR CIGS ASSOCIATED WITH THIS FEATURE AND
WILL HANDLE WITH SHORT TERM TEMPO TO ACCOUNT FOR THE POTENTIAL
OVC008 THROUGH 10Z. THEREAFTER...SHOULD SEE MVFR CIGS TRANSITION
TO VFR BY MID MORNING AS WINDS INCREASE FROM THE NW TO 15G25KT.

//ATL CONFIDENCE...06Z UPDATE...
HIGH ON ALL ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          61  35  56  31 /  60  10   5   5
ATLANTA         58  34  53  33 /  60   5   5   5
BLAIRSVILLE     51  27  47  26 /  60  20   5   5
CARTERSVILLE    58  34  52  30 /  40   5   5   5
COLUMBUS        64  38  59  36 /  60   0   0   5
GAINESVILLE     58  33  53  31 /  60   5   5   5
MACON           66  38  59  33 /  60   0   0   5
ROME            57  34  52  29 /  20   5   5   0
PEACHTREE CITY  60  34  55  31 /  60   5   5   5
VIDALIA         69  41  62  36 /  60   5   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...
CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...DADE...DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...
HENRY...JACKSON...JASPER...MADISON...MORGAN...MURRAY...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...POLK...PUTNAM...
ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...WALKER...
WALTON...WARREN...WHITFIELD...WILKES.

FREEZE WARNING FROM 2 AM TO 10 AM EDT SATURDAY FOR THE FOLLOWING
ZONES: BARTOW...CATOOSA...CHATTOOGA...DADE...FLOYD...GORDON...
MURRAY...WALKER...WHITFIELD.

&&

SHORT TERM...DEESE
LONG TERM....01
AVIATION...DEESE
Hazardous weather outlook, Mar 26, 5:40 PM EDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT THU MAR 26 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
540 PM EDT THU MAR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TONIGHT...

A STRONG COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO NORTH
AND CENTRAL GEORGIA THIS EVENING INTO EARLY FRIDAY MORNING. SEVERE
STORMS ARE CURRENTLY NOT EXPECTED...HOWEVER...THERE WILL BE ENOUGH
INSTABILITY AND WIND SHEAR AVAILABLE FOR A FEW THUNDERSTORMS TO
PRODUCE GUSTY WINDS AND POSSIBLY SOME SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

BEHIND THE COLD FRONT...MUCH COLDER AIR WILL MOVE INTO THE REGION
FOR THE WEEKEND WITH SUB-FREEZING LOW TEMPERATURES POSSIBLE FOR
PORTIONS OF NORTH GEORGIA SATURDAY AND ESPECIALLY SUNDAY MORNING.
NEAR RECORD LOWS ARE EXPECTED SUNDAY MORNING WITH WIDESPREAD FROST
POSSIBLE ACROSS NORTH GEORGIA AND PORTIONS OF CENTRAL GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME HOWEVER SPOTTERS
ARE ENCOURAGED TO SUBMIT ANY REPORTS OF SEVERE WEATHER THROUGH THE
WEB BY GOING TO WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 9:27 PM EDTSpecial Weather StatementFFCFloyd33 min
Mar 27, 5:24 AM EDTFreeze WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 65 more23 hr

Nearby

Freeze Warnings in Georgia, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.